# SDR R61A201602080095

- Difficulty date: February 8, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 23,090 hours, 18,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLOOR DOUBLER FRAMES 13-16 IS CORRODED.  MAINTENANCE R & R LT FLOOR DOUBLER FRAME 13-16 IAW SRM 170/175 51-40-02, 51-23-04, PN 170-12118-001, DOUBLER.
